# SDR SWAA2023052545298

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT STA 927+10; LBL +52- MARKED. FAULT #1137 CLOSED IN ERROR<[01] DRAIN INTERCOSTAL OUT OF LIMITS PER SRM 53-70-51-1A-1;[02] FAULT TO BE RESOLVED ON ANOTHER FAULT. REF TTG8Q00KTSPA;[03] INSPECTED WORK PERFORMED
